MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE IMPL., Ø 3.3MM RN, SLACTIVE 14MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE IMPL., Ø 3.3MM RN, SLACTIVE 14MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.724S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in the patient's mouth.On (b)(6) 2019, loss of osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
TE IMPL., Ø 3.3MM RN, SLACTIVE 14MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9101288
Report Number0009613348-2019-31261
Device Sequence Number18890839
Product Code DZE
UDI-Device Identifier07630031716460
UDI-Public07630031716460
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K033984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number033.724S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;